Terminating comprehensions

Reade, Chris (1993) Terminating comprehensions. Journal of Functional Programming, 3(2), pp. 247-250. ISSN (print) 0956-7968

Full text not available from this archive.
Item Type: Article
Uncontrolled Keywords: Functional programming
Research Area: Computer science and informatics
Faculty, School or Research Centre: Faculty of Business and Law (until 2017)
Faculty of Business and Law (until 2017) > Kingston Business School (Informatics and Operations Management) (until July 2013)
Depositing User: Robert Elves
Date Deposited: 17 Jun 2008
Last Modified: 04 Aug 2010 10:25
URI: http://eprints.kingston.ac.uk/id/eprint/2044

Actions (Repository Editors)

Item Control Page Item Control Page